# SDR COEA2010101551803

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: S53070208202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CK / LEVEL 2 CORROSION:  LT INBOARD CREASE BEAM CHORD ANGLE SPLICE AT FRAME 23 HAS LEVEL 2 CORROSION.  FOUND TO BE OUT OF LIMITS:  LENGTH 1.7, WIDTH .8 AND DEPTH .028".  REMOVED AND REPLACED CHORD SPLICE IAW ATR SRM.
